# SDR ASAA2023060143434

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 3,449 hours, 1,003 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 4RRLCN
- Condition: Failed
- Location: E/E Rack, E6
- Part time: 3,449 hours, 1,003 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF#2 SHOWS FAIL IN BOTH WINDOWS. GROUNDED - YES. NO ACTIVE FAULT ONS SHOWS 23-21042 INTERNAL FAULT. REMOVED AND REPLACED HF #2 R/T REF B737-9 AMM 23-11-21-000/400-801. GROUND VERIFICATION PASS.
